Author Topic: Anhedonia , loss of emotions  (Read 2149 times)

[Buddie]

Anhedonia , loss of emotions
« on: August 09, 2021, 08:33:05 am »
I canít find many anhedonia / loss of good emotions recovery stories. I regularly talk to others who feel this way and virtually no one is getting better. Can someone give me hope? Iím 2.5 years into this nightmare , still no good emotions.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #1 on: August 09, 2021, 03:31:09 pm »
My good emotions came back when I recovered, but after my cold turkey I couldn't cry, feel joy, happiness or love, it was only sadness, fear and despair. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #2 on: August 10, 2021, 01:49:31 am »
Thankyou for sharing. I feel like I see recoveries when only Benzos are used. My doctor put me on Thorazine too. I feel the poly drugged cases like mine are different :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #3 on: August 11, 2021, 10:46:43 pm »
The ďhealing doesnít apply for me because Ct/kindling/polydrug/etcĒ feeling is itself a symptom. I was taking multiple benzos, opiate painkillers, antidepressants and other drugs at various points in the process, but brain still  seems to be healing itself.

And from what Iíve read, folks seem to have healed from awful anhedonia on here. Iím not quite at the point of writing a success story, but Iíve gone from chilling anhedonia in my earliest months to basically a low-grade depression. Still have love, hope, and empathy on low volume, but things like motivation, creativity, and curiosity are back online. Maybe try tracking what you do have access to that you didnít before. The emotions color wheel really helped me with that because I only had like four emotion categories when there are actually dozens.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #4 on: August 13, 2021, 12:39:15 pm »
So my mood is abit better and motivation has increased too. But I canít feel pleasure or happiness. I canít enjoy anything, or have interest or feel reward. Iím 2.5 years into this. It has gotten better in some areas but Iím definitely not ok
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #5 on: August 18, 2021, 09:32:21 pm »
Anhedonia is the worst!  If I could feel joy and pleasure for the simple things in life or for anything, it would give me hope.  I am in my 5th long setback (8 months now) and every setback my joy and pleasure came back at the very end. I was fine for 7 months before this current setback.  If I could feel joy and pleasure it would be easier to fight all my other symptoms...no appetite, have to force feed, severe weakness/fatigue constant, constant internal tremors/shakes, tinnitus, heat intolerant, intrusive gut wrenching fears and feel like I am grieving me and I feel alone in the world.  Been abandoned by most. Force myself to go to work because I cannot be alone in my house.  The weekends are torture!!!  Crying jags are the worst!

I still cannot believe this evil.  I was prescribed for sleep only and took randomly at first.  I didn't realize the med was making me mentally ill until I found benzobuddies.  Total 85 pills from start to taper and look how damaged I am 6 years later!  I just cannot believe it!!!!  I believe Vitamin D with K caused this setback.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #6 on: August 19, 2021, 06:44:44 am »
I feel you Iím in a setback atm. And I feel so much fear now along with zero joy and pleasure. This is absolute torture. Iím only on day 2 of my setback. Oh god please donít tell me it lasts months please I cannot do months of this. I was calm before I used supplements
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #7 on: August 19, 2021, 06:24:06 pm »
I feel you Iím in a setback atm. And I feel so much fear now along with zero joy and pleasure. This is absolute torture. Iím only on day 2 of my setback. Oh god please donít tell me it lasts months please I cannot do months of this. I was calm before I used supplements
Oh my gosh!  It totally is absolute torture.  I hope yours is very short-lived!!!  Did you take a supplement that you think caused this setback?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #8 on: August 31, 2021, 10:00:29 am »
Yes I did. I took more than 1. But the setback thankfully only lasted 1 week
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anhedonia , loss of emotions
« Reply #9 on: August 31, 2021, 03:57:03 pm »
Glad to hear your setback was short-lived.  Unfortunately, I'm entering into my 9th month of the most hellish mental torture setback EVER with all the other symptoms as if I just tapered off.  I've been free of short term benzos for over 6 years now.  I can't believe how that short term of a medication has damaged my body and ruined my life!!  Prescribed for sleep.  I [...] had any of these symptoms prior to the med.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.